Alert archive / Texas / Small Craft Advisories in 2011
Small Craft Advisory 1, NWS Brownsville, TX
NWS Brownsville, TX issued this small craft advisory at Dec 31, 2010, 9:14 PM CST. It took effect at Jan 1, 2011, 6:00 AM CST. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Dec 31, 2010, 9:14 PM CST (03:14 UTC)
- In effect from
- Jan 1, 2011, 6:00 AM CST
- Expired
- Jan 2, 2011, 6:00 PM CST
- In force
- 36 hr
- Issued by
- NWS Brownsville, TX
The text
As transmitted, in the capitals the NWS used until 2016.
124 WHUS74 KBRO 010314 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 914 PM CST FRI DEC 31 2010 ...THE LOWER TEXAS GULF WINDS AND SEAS WILL BE ON THE INCREASE SATURDAY... .THE GULF WINDS AND SEAS WILL STEADILY INCREASE IN THE WAKE OF A COLD FRONT THAT MOVED THROUGH THE REGION EARLIER THIS AFTERNOON. THESE ELEVATED WINDS AND SEAS WILL LIKELY LINGER INTO SUNDAY MAINTAINING HAZARDOUS MARINE CONDITIONS. GMZ170-175-011115- /O.CAN.KBRO.SW.Y.0007.000000T0000Z-110101T0600Z/ /O.NEW.KBRO.SC.Y.0001.110101T1800Z-110102T1200Z/ WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 914 PM CST FRI DEC 31 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON SATURDAY TO 6 AM CST SUNDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON SATURDAY TO 6 AM CST SUNDAY. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS TONIGHT HAS BEEN CANCELLED AS THE GULF CONDITIONS HAVE STARTED TO IMPROVE AS THE SWELLS HAVE SLACKENED TEMPORARILY. * WINDS AND WAVES: THE NORTH WINDS AND GULF SWELLS WILL STEADILY INCREASE TOMORROW AFTERNOON IN THE WAKE OF THE COLD FRONT THAT MOVED THROUGH THE REGION EARLIER THIS AFTERNOON. THE STRONG NORTH WINDS WILL RANGE FROM 20 TO 25 KNOTS BY SATURDAY AFTERNOON AND THESE STRONG WINDS WILL PERSIST INTO SATURDAY NIGHT AND EARLY SUNDAY MORNING. THE GULF SWELLS WILL INCREASE BACK INTO THE 6 TO 9 FOOT RANGE AND THESE ELEVATED SWELLS WILL LIKELY LINGER INTO SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-011115- /O.NEW.KBRO.SC.Y.0001.110101T1800Z-110102T1200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- 914 PM CST FRI DEC 31 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON SATURDAY TO 6 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON SATURDAY TO 6 AM CST SUNDAY. * WINDS AND WAVES: THE NORTH WINDS AND GULF SWELLS WILL STEADILY INCREASE TOMORROW AFTERNOON IN THE WAKE OF THE COLD FRONT THAT MOVED THROUGH THE REGION EARLIER THIS AFTERNOON. THE STRONG NORTH WINDS WILL RANGE FROM 20 TO 25 KNOTS BY SATURDAY AFTERNOON AND THESE STRONG WINDS WILL PERSIST INTO SATURDAY NIGHT AND EARLY SUNDAY MORNING. THE GULF SWELLS WILL INCREASE BACK INTO THE 6 TO 8 FOOT RANGE AND THESE ELEVATED SWELLS WILL LIKELY LINGER INTO SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
7 follow-up statements
369 WHUS74 KBRO 010918 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 318 AM CST SAT JAN 1 2011 ...ADVISORY CONDITIONS ON THE GULF AGAIN BY THIS AFTERNOON... .WINDS AND SEAS WILL STEADILY INCREASE AS HIGH PRESSURE SPREADS ACROSS THE NORTH GULF. NORTHEAST WINDS OF 20 TO 25 KNOTS WILL BUILD SEAS UP TO 9 FEET OFFSHORE. A FAVORABLE FETCH WILL ALLOW HIGHER WAVE HEIGHTS TO CONTINUE OVER THE GULF WATERS THROUGH SUNDAY. GMZ150-155-170-175-011800- /O.CON.KBRO.SC.Y.0001.110101T1800Z-110102T1200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 318 AM CST SAT JAN 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 AM CST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 AM CST SUNDAY. * WINDS AND WAVES: NORTHEAST WINDS FROM 20 TO 25 KNOTS WILL DEVELOP BY THIS AFTERNOON OVER THE GULF WATERS. GULF WAVE HEIGHTS WILL INCREASE BACK INTO THE 6 TO 9 FOOT RANGE. WINDS WILL SLOWLY DIMINISH SUNDAY...BUT HIGHER WAVE HEIGHTS WILL PERSIST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
594 WHUS74 KBRO 011136 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 536 AM CST SAT JAN 1 2011 ...ADVISORY CONDITIONS ON THE GULF AGAIN... .WINDS AND SEAS WILL STEADILY INCREASE AS HIGH PRESSURE SPREADS ACROSS THE NORTH GULF. NORTHEAST WINDS OF 20 TO 25 KNOTS WILL BUILD SEAS UP TO 9 FEET OFFSHORE. A FAVORABLE FETCH WILL ALLOW HIGHER WAVE HEIGHTS TO CONTINUE OVER THE GULF WATERS THROUGH SUNDAY. GMZ150-155-170-175-012130- /O.EXT.KBRO.SC.Y.0001.110101T1200Z-110102T1200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 536 AM CST SAT JAN 1 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM CST SUNDAY. * WINDS AND WAVES: NORTHEAST WINDS FROM 20 TO 25 KNOTS WILL DEVELOP OVER THE GULF WATERS. GULF WAVE HEIGHTS WILL INCREASE BACK INTO THE 6 TO 9 FOOT RANGE. WINDS WILL SLOWLY DIMINISH SUNDAY...BUT HIGHER WAVE HEIGHTS WILL PERSIST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
259 WHUS74 KBRO 011829 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1229 PM CST SAT JAN 1 2011 ...ADVISORY CONDITIONS ON THE BAY AND ON THE GULF AGAIN... .WINDS AND SEAS HAVE INCREASED IN THE WAKE OF A COLD FRONT THAT MOVED THROUGH THE AREA LAST NIGHT. NORTH WINDS OF 20 TO 30 KNOTS ACROSS THE LAGUNA MADRE AND THE ADJACENT COASTAL WATERS ARE EXPECTED TO CONTINUE THROUGH THE REMAINDER OF TODAY AS HIGH PRESSURE BUILDS ACROSS THE AREA. SEAS OF 6 TO 9 FEET WILL CONTINUE THROUGH TONIGHT. A FAVORABLE FETCH WILL ALLOW HIGHER WAVE HEIGHTS TO CONTINUE OVER THE GULF WATERS THROUGH SUNDAY. GMZ130-132-135-020100- /O.EXB.KBRO.SC.Y.0001.000000T0000Z-110102T0100Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 1229 PM CST SAT JAN 1 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CST THIS EVENING. * WINDS AND WAVES: NORTH TO NORTHEAST WINDS FROM 20 TO 25 KNOTS WILL CONTINUE THROUGHOUT THE AFTERNOON WITH CHOPPY CONDITIONS ON THE BAY. WINDS ARE EXPECTED TO SUBSIDE AFTER SUNSET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-020230- /O.CON.KBRO.SC.Y.0001.000000T0000Z-110102T1200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1229 PM CST SAT JAN 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY. * WINDS AND WAVES: NORTH TO NORTHEAST WINDS FROM 20 TO 25 KNOTS WILL CONTINUE OVER THE GULF WATERS FOR THE REMAINDER OF THE AFTERNOON. GULF WAVE HEIGHTS WILL ALSO CONTINUE IN THE 6 TO 9 FOOT RANGE. WINDS WILL SLOWLY DIMINISH SUNDAY...BUT HIGH WAVE HEIGHTS WILL PERSIST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
593 WHUS74 KBRO 011916 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 116 PM CST SAT JAN 1 2011 ...ADVISORY CONDITIONS ON THE BAY AND ON THE GULF CONTINUE... .HIGH WINDS AND SEAS WILL CONTNUE AS STRONG HIGH PRESSURE BUILDS ACROSS THE AREA AND LOW PRESSURE DEVELOPS IN THE GULF SUNDAY. NORTH TO NORTHEAST WINDS OF 20 TO 30 KNOTS ACROSS THE LAGUNA MADRE WILL SUBSIDE THIS EVENING BUT REMAIN STRONG OVER THE ADJACENT COASTAL WATER. HIGH SEAS WILL CONTINUE THROUGH SUNDAY DESPITE A GRADUAL DECREASE IN THE WINDS ON SUNDAY. GMZ150-155-170-175-020400- /O.EXT.KBRO.SC.Y.0001.000000T0000Z-110103T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 116 PM CST SAT JAN 1 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST SUNDAY. * WINDS AND WAVES: NORTH TO NORTHEAST WINDS FROM 20 TO 25 KNOTS WILL CONTINUE OVER THE GULF WATERS FOR THE REMAINDER OF THE AFTERNOON. GULF WAVE HEIGHTS WILL ALSO CONTINUE IN THE 6 TO 9 FOOT RANGE. WINDS WILL SLOWLY DIMINISH SUNDAY...BUT HIGH WAVE HEIGHTS WILL CONTINUE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ130-132-135-020100- /O.CON.KBRO.SC.Y.0001.000000T0000Z-110102T0100Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 116 PM CST SAT JAN 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING. * WINDS AND WAVES: NORTH TO NORTHEAST WINDS FROM 20 TO 25 KNOTS WITH GUSTS OVER 30 KNOTS WILL CONTINUE THROUGHOUT THE AFTERNOON ALONG WITH CHOPPY CONDITIONS ON THE BAY. WINDS ARE EXPECTED TO SUBSIDE AFTER SUNSET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
499 WHUS74 KBRO 020112 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 712 PM CST SAT JAN 1 2011 ...HAZARDOUS WINDS AND SEAS CONTINUE ACROSS THE LOWER TEXAS GULF WATERS... .HIGH GULF WINDS AND SEAS WILL CONTINUE AS STRONG HIGH PRESSURE BUILDS ACROSS THE AREA AND LOW PRESSURE DEVELOPS IN THE GULF ON SUNDAY. NORTH TO NORTHEAST WINDS OF 20 TO 25 KNOTS WILL CONTINUE ACROSS THE LOWER TEXAS GULF WATERS. THE ELEVATED GULF SWELLS WILL CONTINUE THROUGH SUNDAY DESPITE A GRADUAL DECREASE IN THE WINDS ON SUNDAY. GMZ130-132-135-020215- /O.EXP.KBRO.SC.Y.0001.000000T0000Z-110102T0100Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 712 PM CST SAT JAN 1 2011 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. THE NORTHERLY WINDS ACROSS THE LAGUNA MADRE HAVE FALLEN BELOW ADVISORY LEVELS. EXPECT MODERATE NORTH TO NORTHEAST WINDS TO CONTINUE THROUGH THE NIGHT. $$ GMZ150-155-170-175-021000- /O.CON.KBRO.SC.Y.0001.000000T0000Z-110103T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 712 PM CST SAT JAN 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SUNDAY. * WINDS AND WAVES: NORTH TO NORTHEAST WINDS FROM 20 TO 25 KNOTS WILL CONTINUE OVER THE GULF WATERS THROUGH THE OVERNIGHT HOURS. GULF WAVE HEIGHTS WILL ALSO CONTINUE IN THE 6 TO 9 FOOT RANGE. THE STRONG WINDS WILL SLOWLY DIMINISH SUNDAY BUT ELEVATED GULF SWELLS WILL CONTINUE THROUGHOUT SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
204 WHUS74 KBRO 020945 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 345 AM CST SUN JAN 2 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT... .ROUGH SEAS WILL GRADUALLY SUBSIDE TODAY AND ESPECIALLY TONIGHT AS SURFACE HIGH PRESSURE BUILDS OVER THE LOWER TEXAS COAST FROM THE NORTH. GMZ150-155-170-175-021745- /O.CON.KBRO.SC.Y.0001.000000T0000Z-110103T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 345 AM CST SUN JAN 2 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING FOR THE GULF OF MEXICO WATERS EAST OF PADRE ISLAND FROM 0 TO 60 NAUTICAL MILES OFFSHORE. * WINDS: NORTHEAST WINDS OF AROUND 20 KNOTS TODAY WILL SHIFT TO THE EAST AND DIMINISH TO BETWEEN 10 AND 15 KNOTS TONIGHT. * WAVES: SEAS OF 6 TO 9 FEET TODAY WILL SUBSIDE TO BETWEEN 4 AND 7 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT ...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TOMASELLI HTTP://WWW.WEATHER.GOV/RGV
162 WHUS74 KBRO 021902 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 102 PM CST SUN JAN 2 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT... .ROUGH SEAS WILL GRADUALLY SUBSIDE TODAY AND ESPECIALLY TONIGHT AS SURFACE HIGH PRESSURE BUILDS OVER THE LOWER TEXAS COAST FROM THE NORTH. GMZ150-155-170-175-030000- /O.CON.KBRO.SC.Y.0001.000000T0000Z-110103T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 102 PM CST SUN JAN 2 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: NORTHEAST WINDS OF AROUND 20 KNOTS TODAY WILL SHIFT TO THE EAST AND DIMINISH TO BETWEEN 10 AND 15 KNOTS TONIGHT. * WAVES: SEAS OF 6 TO 9 FEET TODAY WILL SUBSIDE TO BETWEEN 4 AND 7 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT ...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Dec 31, 1:52 PM CST, 7 hours 22 minutes earlier.
Area forecast discussion, Dec 31, 1:52 PM CST, 7 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
152 PM CST FRI DEC 31 2010
.SHORT TERM /TONIGHT THROUGH 6 AM SUNDAY/...A COLD FRONT HAS MOVED
THROUGH DEEP SOUTH TEXAS SHIFTING THE WINDS FROM THE SOUTH TO THE
NORTH. THE WINDS WILL SHIFT TO THE NORTH ACROSS THE MARINE AREAS
LATER THIS AFTERNOON AS THE FRONTAL BOUNDARY PROGRESSES
SOUTHEASTWARD. LIGHT TO MODERATE NORTHERLY WINDS WILL PREVAIL
ACROSS THE CWA THIS AFTERNOON THROUGH SATURDAY NIGHT. THE
TEMPERATURES WILL DECREASE TO NEAR NORMAL TO SLIGHTLY LOWER THAN
NORMAL SATURDAY AND SATURDAY NIGHT ACROSS THE RIO GRANDE VALLEY.
&&
.LONG TERM /SUNDAY THROUGH THURSDAY/...MODELS CONTINUING TO SHOW
SIGNIFICANT INCREASE OF MOISTURE STARTING SUNDAY NIGHT AND LASTING
THROUGH AT LEAST MIDWEEK. BOTH GFS AND NAM STILL WRAPPING UP
COASTAL TROUGH IN WESTERN GULF...WHICH INITIATES ONSHORE FLOW AT
THE SFC. ALOFT...WINDS WILL REMAIN FROM THE SOUTHWEST...ROTATING
AROUND DOMINANT H7 RIDGE ACROSS THE EASTERN GULF. CHANCES FOR
LIGHT RAIN AND DRIZZLE LOOK LIKELY...WHILE ACCUMULATION CHANCES
LOOK LOW. WILL KEEP THE LOW POPS BUT WILL HAVE DRIZZLE WORDING IN
LATEST PACKAGE. MODELS DIFFERING STILL ON LATE WEEK SCENARIO. BOTH
MODELS SHOW COLD FRONTS...BUT VARY BY UP TO 2 DAYS. WILL LEAN AWAY
FROM THE GFS OUTPUT WHICH SHOWS MAJOR POLAR OUTBREAK DIVING
STRAIGHT SOUTH FROM NORTH DAKOTA INTO TEXAS ON SATURDAY...AND
LEAN MORE TOWARD ECMWF...WHICH HAS COOLER AIR CHANNELING DOWN THE
EASTERN ROCKIES LATE THURSDAY...THEN SWEEPING EAST ACROSS THE
NORTHERN GULF COAST.
&&
.AVIATION...
VFR CONDITIONS AND LIGHT WESTERLY WINDS ARE BEING REPORTED AT THE
REGIONAL AIRPORTS. THE WINDS HAVE SHIFTED TO THE WEST AND WILL
CONTINUE TO SHIFT TO THE NORTH THE NEXT FEW HOURS AS A COLD FRONT
CONTINUES MOVING THROUGH THE AREA. THE WINDS WILL REMAIN LIGHT TO
MODERATE FROM THE NORTH THIS AFTERNOON THROUGH SATURDAY. FOG WILL
DEVELOP ACROSS PORTIONS OF THE RIO GRANDE VALLEY EARLY SATURDAY
MORNING REDUCING CEILINGS AND/OR VISIBILITIES TO MVFR CONDITIONS.
VFR TO MVFR CONDITIONS WILL PREVAIL ACROSS THE REGIONAL AIRPORTS
DURING THE NEXT 24 HOURS.
&&
.MARINE...TONIGHT THROUGH 6 AM SUNDAY...AT NOON BUOY 020 REPORTED
SOUTHEAST WINDS AT 2 KNOTS AND SEAS AT 7 FEET WITH AN 8 SECOND
PERIOD. THE WINDS WILL SHIFT FROM THE SOUTH TO THE NORTH THIS
AFTERNOON AS A COLD FRONT PROGRESSES THROUGH THE COASTAL WATERS. THE
NORTHERLY WINDS AND THE SEAS WILL INCREASE ACROSS THE OFFSHORE GULF
OF MEXICO COASTAL WATERS SATURDAY. SMALL CRAFT ADVISORIES ARE IN
EFFECT FOR THE FAR OFFSHORE GULF OF MEXICO COASTAL WATERS THROUGH 4
PM DUE TO THE SEAS. HOWEVER THE SEAS ARE CONTINUING TO SUBSIDE.
SMALL CRAFT ADVISORIES ARE LIKELY ACROSS THE OFFSHORE GULF OF MEXICO
COASTAL WATERS SATURDAY AND SUNDAY AS THE WINDS AND SEAS INCREASE IN
THE WAKE OF THE COLD FRONT.
SUNDAY THROUGH WEDNESDAY...BREEZY ONSHORE FLOW WILL DOMINATE THE
LATTER FORECAST PERIOD AS COASTAL TROUGHING WRAPS UP JUST TO THE
SOUTHEAST. WINDS WILL REMAIN GENERALLY DUE EAST...BUT ARE NOT
CURRENTLY EXPECTED TO REACH ADVISORY STATUS. MODEST WINDS WILL
KEEP SEAS HOVERING IN THE 3 TO 4 FOOT RANGE...WITH BRIEF PERIODS
AT 5 EXPECTED.
&&
.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL 58 69 50 66 / 0 0 0 0
BROWNSVILLE 55 72 48 65 / 0 0 0 0
HARLINGEN 52 72 45 66 / 0 0 0 0
MCALLEN 51 72 45 67 / 0 0 0 0
RIO GRANDE CITY 50 72 43 69 / 0 0 0 0
SOUTH PADRE ISLAND 61 68 55 65 / 0 0 0 0
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 4 PM CST THIS AFTERNOON FOR GMZ170-
175.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 4 PM CST THIS
AFTERNOON FOR GMZ170-175.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WWW.WEATHER.GOV/BROWNSVILLE
63/64Hazardous weather outlook, Dec 31, 9:49 AM CST, 11 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 949 AM CST FRI DEC 31 2010 GMZ130-132-135-150-155-170-175-TXZ248>257-011200- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM-ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 949 AM CST FRI DEC 31 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS...THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE NEAR SHORE GULF OF MEXICO COASTAL WATERS FOR HIGH SEAS THROUGH NOON. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE FAR OFF SHORE GULF OF MEXICO COASTAL WATERS FOR HIGH SEAS THROUGH 4 PM. THERE IS A HIGH RISK OF RIP CURRENTS FOR AREA BEACHES TODAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SMALL CRAFT ADVISORIES ARE LIKELY ACROSS THE OFFSHORE GULF OF MEXICO COASTAL WATERS SATURDAY AND SUNDAY DUE TO AN INCREASE IN THE WINDS AND SEAS IN THE WAKE OF A COLD FRONT. THE RIP CURRENT RISK WILL REMAIN ELEVATED AT THE BEACHES OF DEEP SOUTH TEXAS THROUGHOUT THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. MARTIN
Nearby
Small Craft Advisories in Texas, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.